# SDR RAIA00612049

- Difficulty date: December 23, 2006
- Submitted: December 27, 2006
- Operation: Air carrier
- Aircraft: N829HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145281
- Aircraft time: 14,649 hours, 12,733 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Electronic Unit
- Part number: 355022002
- Part serial: 1183
- Condition: Malfunctioned
- Location: Mlg
- Part time: 17,612 hours, 20,787 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT NR 3547 - PIT - RIGHTHAND MAIN LANDING GEAR DOES NOT INDICATE UP AND LOCKED AFTER GEAR RETRACTION.  MAINTENANCE REMOVED AND REPLACED THE LANDING GEAR ELECTRONIC UNIT.
